Edema from ginipral

Communication number 41651757.
Author: Ksyupusik Status: Newcomer Time: 18:05 Date: 21 Nov 2008

Term 22 weeks, registered ginipral, from = lowplacentation, tone. 3 days I drank 1 / 4tab.2 times a day, since yesterday, i.e. have begun to swell strongly legs .. Today has woken up with legs or foots as at an elephant and with 3 kg of deprived weight. I think that this is a reaction to ginipral. Girls can have someone this was? What else do doctors recommend except ginipral for preserving pregnancy?

Message 41678287. Reply to the message 41651757
Author: Anonymous Status: anonymous user Time: 18:36 Date: 22 Nov 2008

As soon as she began to take it, went edemas. Physicians scold for extra weight. I think it's from him (((Try drinking diuretic herbs-Brusniver, Toloknyanka, Ortisiphon Staminate.
Or the natural cranberry juice and brussel.

All rights to the materials posted on the site,are protected by the law on copyright and related rights and can not be reproduced or used in any way without the written permission of the copyright holder and putting an active link to the main page of the portal Eva.ru (www.eva.ru) next to the materials used.
For the content of promotional materials, the editorial team is not responsible. Certificate of registration of mass media El № ФС77-36354 dated May 22, 2009 v.3.2.026